# SDR ASAA11410042

- Difficulty date: May 27, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part serial: 2144
- Condition: Chafed
- Location: Foeflap
- Component: Foreflap
- Component part number: 6546431286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FOREFLAP INBOARD LEADING EDGE IS CHAFED IN PREVIOUS REPAIR.  REPAIRED L/E IAW B737 400 SRM 57 53 61.
